Abstract and Applied Analysis

Some Inequalities Concerning the Weakly Convergent Sequence Coefficient in Banach Spaces

Hongwei Jiao and Yunrui Guo

Full-text: Open access

Abstract

We establish two inequalities concerning the weakly convergent sequence coefficient and other parameters, which enable us to obtain some sufficient conditions for normal structure.

Article information

Source
Abstr. Appl. Anal., Volume 2008 (2008), Article ID 840387, 8 pages.

Dates
First available in Project Euclid: 10 February 2009

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1234298993

Digital Object Identifier
doi:10.1155/2008/840387

Mathematical Reviews number (MathSciNet)
MR2448392

Zentralblatt MATH identifier
1151.26324

Citation

Jiao, Hongwei; Guo, Yunrui. Some Inequalities Concerning the Weakly Convergent Sequence Coefficient in Banach Spaces. Abstr. Appl. Anal. 2008 (2008), Article ID 840387, 8 pages. doi:10.1155/2008/840387. https://projecteuclid.org/euclid.aaa/1234298993


Export citation

References

  • W. L. Bynum, ``Normal structure coefficients for Banach spaces,'' Pacific Journal of Mathematics, vol. 86, no. 2, pp. 427--436, 1980.
  • B. Sims and M. A. Smyth, ``On some Banach space properties sufficient for weak normal structure and their permanence properties,'' Transactions of the American Mathematical Society, vol. 351, no. 2, pp. 497--513, 1999.
  • S. Dhompongsa, P. Piraisangjun, and S. Saejung, ``Generalised Jordan-von Neumann constants and uniform normal structure,'' Bulletin of the Australian Mathematical Society, vol. 67, no. 2, pp. 225--240, 2003.
  • S. Dhompongsa, A. Kaewkhao, and S. Tasena, ``On a generalized James constant,'' Journal of Mathematical Analysis and Applications, vol. 285, no. 2, pp. 419--435, 2003.
  • A. Jiménez-Melado, E. Llorens-Fuster, and S. Saejung, ``The von Neumann-Jordan constant, weak orthogonality and normal structure in Banach spaces,'' Proceedings of the American Mathematical Society, vol. 134, no. 2, pp. 355--364, 2006.
  • M. Kato, L. Maligranda, and Y. Takahashi, ``On James and Jordan-von Neumann constants and the normal structure coefficient of Banach spaces,'' Studia Mathematica, vol. 144, no. 3, pp. 275--295, 2001.
  • S. Saejung, ``On James and von Neumann-Jordan constants and sufficient conditions for the fixed point property,'' Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1018--1024, 2006.
  • F. Wang and C. Yang, ``Some sufficient conditions for uniform normal structure in Banach spaces,'' Acta Mathematica Sinica, vol. 51, no. 4, pp. 761--768, 2008.
  • A. Jiménez-Melado and E. Llorens-Fuster, ``The fixed point property for some uniformly nonsquare Banach spaces,'' Bollettino della Unione Matemàtica Italiana. Serie A, vol. 10, no. 3, pp. 587--595, 1996.
  • E. Casini, ``About some parameters of normed linear spaces,'' Atti della Accademia Nazionale dei Lincei. Rendiconti. Classe di Fisiche. Serie VIII, vol. 80, no. 1-2, pp. 11--15, 1986.
  • J. Gao and K.-S. Lau, ``On the geometry of spheres in normed linear spaces,'' Journal of Australian Mathematical Society. Series A, vol. 48, no. 1, pp. 101--112, 1990.
  • J. A. Clarkson, ``The von Neumann-Jordan constant for the Lebesgue spaces,'' Annals of Mathematics, vol. 38, no. 1, pp. 114--115, 1937. \endthebibliography